Intégrale multiple de Stratonovich pour le processus de Poisson
Séminaire de probabilités de Strasbourg, Tome 25 (1991) , pp. 270-283.
@article{SPS_1991__25__270_0,
     author = {Sol\'e, Josep Lluis and Utzet, Frederic},
     title = {Int\'egrale multiple de Stratonovich pour le processus de Poisson},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {270--283},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {25},
     year = {1991},
     zbl = {0744.60060},
     mrnumber = {1187785},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1991__25__270_0/}
}
Solé, Josep Lluis; Utzet, Frederic. Intégrale multiple de Stratonovich pour le processus de Poisson. Séminaire de probabilités de Strasbourg, Tome 25 (1991) , pp. 270-283. http://www.numdam.org/item/SPS_1991__25__270_0/

[1] D.D. Engel, The multiple stochastic integral. Mem. Am. Math. Soc., Vol 38, No 265 (1982). | MR 660396 | Zbl 0489.60064

[2] Y.Z. Hu et P.A. Meyer, Sur les intégrales multiples de Stratonovich. Sém. Prob. XXII, Lect. Notes in Math. 1321, Springer-Verlag, 1988, pp. 72-81. | EuDML 113656 | Numdam | MR 960509 | Zbl 0644.60082

[3] K. Ito, Multiple Wiener Integral. J.Math. Soc. Japan, 3 (1951), pp. 157-164. | MR 44064 | Zbl 0044.12202

[4] K. Ito, Spectral type of the shift transformations of differential processes with stationary increments. Trans. Amer. Math. Soc., Vol 81 (1956), pp. 253-263. | MR 77017 | Zbl 0073.35303

[5] Y.M. Kabanov, On extended stochastic integrals. Th. Prob. App. 20 (1975), pp. 710-722. | MR 397877 | Zbl 0355.60047

[6] O. Kallenberg and J. Szulga, Multiple integration with respect to Poisson and Levy processes. Probability Theory and Rel. Fields 83 (1989), pp. 101-134. | MR 1012497 | Zbl 0681.60049

[7] P.A. Meyer, Un cours sur les intégrales stochastiques. Sém. Prob. X, Lect. Notes in Math. 511, Springer-Verlag, 1976, pp.245-400. | EuDML 113083 | Numdam | MR 501332 | Zbl 0374.60070

[8] D. Nualart and E. Pardoux, Stochastic calculus with anticipating integrals. Probability Theory and Rel. Fields 78 (1988), pp. 535-581. | MR 950346 | Zbl 0629.60061

[9] D. Nualart and M. Zakai, On the relation between the Stratonovich and Ogawa integrals. Ann. Prob. Vol 17, No 4 (1989), pp. 1536-1540. | MR 1048944 | Zbl 0683.60035

[10] H. Ogura, Orthogonal functionals of the Poisson process. IEEE Trans. Inf. Th. 18 (1972), pp. 473-481. | MR 404572 | Zbl 0244.60044

[11] J. Rosinski and J. Szulga, Product random measures and double stochastic integrals. In, Martigale theory in harmonic analysis and Banach spaces. Lect. Notes in Math. 939, Springer-Verlag, 1982, pp. 181-199. | MR 668546 | Zbl 0499.60045

[12] J. Ruiz De Chavez , Espaces de Fock pour les processus de Wiener et de Poissson. Sèm. Prob. XIX, Lect. Notes in Math. 1123, Springer-Verlag, 1985, pp. 230-241. | Numdam | MR 889481 | Zbl 0563.60040

[13] A. Segall and T. Kailath, Orthogonal functionals of independent increment processes. IEEE Trans. Inf. Th. 22 (1976), pp. 287-298. | MR 413257 | Zbl 0353.60080

[14] J.Ll. Sole and F. Utzet, Stratonovich integral and trace. Stochastics and Stoc. Rep. 29 (1990), pp. 203-220. | MR 1041036 | Zbl 0706.60056

[15] D. Surgailis, On multiple Poisson stochastic integrals and associated Markov semigroups. Prob Math. Stat. 3 (1984), pp. 217-239. | MR 764148 | Zbl 0548.60058